Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 14, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 10, 2012, 3:36 PM EDT for Palm Beach County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2012, 3:36 PM EDT (19:36 UTC)
- Expired
- May 10, 2012, 4:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1025 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
931
WUUS52 KMFL 101936
SVRMFL
FLC099-102015-
/O.NEW.KMFL.SV.W.0014.120510T1936Z-120510T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
336 PM EDT THU MAY 10 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.
* UNTIL 415 PM EDT
* AT 334 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
OKEELANTA...AND MOVING EAST AT 25 MPH.
* THE STORM WILL AFFECT...
OKEELANTA...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
&&
LAT...LON 2641 8039 2650 8082 2669 8076 2670 8075
2669 8074 2670 8073 2667 8035
TIME...MOT...LOC 1936Z 281DEG 23KT 2658 8070
$$
AK2 follow-up statements
147
WWUS52 KMFL 101944
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
344 PM EDT THU MAY 10 2012
FLC099-102015-
/O.CON.KMFL.SV.W.0014.000000T0000Z-120510T2015Z/
PALM BEACH FL-
344 PM EDT THU MAY 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL PALM BEACH COUNTY...
AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGER THAN
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED NEAR OKEELANTA...MOVING EAST AT 25 MPH.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2650 8081 2668 8075 2669 8073 2668 8073
2669 8072 2667 8035 2641 8039
TIME...MOT...LOC 1944Z 281DEG 23KT 2657 8064
$$
AK485
WWUS52 KMFL 101956
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
356 PM EDT THU MAY 10 2012
FLC099-102015-
/O.CON.KMFL.SV.W.0014.000000T0000Z-120510T2015Z/
PALM BEACH FL-
356 PM EDT THU MAY 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL PALM BEACH COUNTY...
AT 352 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED. QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
9 MILES SOUTHEAST OF OKEELANTA...MOVING SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.
LAT...LON 2650 8081 2668 8075 2669 8073 2668 8073
2669 8072 2667 8035 2641 8039
TIME...MOT...LOC 1956Z 296DEG 29KT 2650 8056
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:45 PM EDT, 51 minutes earlier.
Area forecast discussion, May 10, 2:45 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 245 PM EDT THU MAY 10 2012 ...A FEW SEVERE STORMS AND ISOLATED TORNADOES POSSIBLE THROUGH THIS EVENING... .DISCUSSION...THE LATEST MESOSCALE ANALYSIS AND SATELLITE/RADAR TRENDS CONTINUE TO INDICATE A RISK OF STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON, AHEAD OF AN APPROACHING COLD FRONT. SURFACE DEWPOINTS REMAIN AROUND 70F, MIXED LAYER CAPE HAS INCREASED TO NEAR 1500 J/KG, AND THE EAST COAST SEA BREEZE IS SLOWLY MOVING INLAND. CONSIDERABLE WESTERLY FLOW ALOFT WILL ONLY WORK TO ENHANCE CONVERGENCE OVER EASTERN PORTIONS OF THE REGION. ALTHOUGH FORCING ALONG A COLD FRONT (CURRENTLY NEAR LAKE OKEECHOBEE) IS RATHER MEAGER, SHOWERS AND THUNDERSTORMS WILL BE FORMING IN AN INCREASINGLY UNSTABLE ENVIRONMENT WHILE A DEVELOPING SUBTROPICAL UPPER JET STREAK MOVES OVERHEAD. SUPERCELLS ARE POSSIBLE AS DEEP LAYER SHEAR INCREASES TO AROUND 40 KNOTS. A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG DOWNBURST WINDS AROUND 70 MPH AND EVEN LARGE HAIL, DESPITE MODEST LAPSE RATES. AN ISOLATED TORNADO ALSO CANNOT BE RULED OUT, ESPECIALLY ALONG AND NEAR THE EAST COAST. THE AREA OF GREATEST RISK FOR SEVERE WEATHER IS STILL FROM THE LAKE REGION SOUTH AND EAST ACROSS THE PALM BEACHES AND INTO THE FORT LAUDERDALE-MIAMI METRO AREA. THE FRONT WILL LOSE SOME OF ITS FORWARD MOMENTUM WITH ADDITIONAL CONVECTION POTENTIALLY DEVELOPING ALONG AND JUST AHEAD OF IT INTO THE EVENING HOURS AS WEAK LOW PRESSURE ALSO TRIES TO FORM. SOME OF THE LATEST GUIDANCE LINGERS SHOWER AND THUNDERSTORM ACTIVITY UNTIL ABOUT 02Z- 03Z. HIGH PRESSURE OVER THE OHIO VALLEY WILL GRADUALLY MOVE INTO THE WESTERN ATLANTIC FRIDAY THROUGH SATURDAY. AS A RESULT, THE PRESSURE GRADIENT WILL TIGHTEN LOCALLY WITH EASTERLY FLOW INCREASING ACROSS THE AREA. MEANWHILE, A MID LEVEL RIDGE WILL ATTEMPT TO BUILD, INDUCING SOME DRYING ALOFT. BUT WITH SUFFICIENT MOISTURE REMAINING IN THE LOW LEVELS, WE CANNOT RULE OUT SOME SHOWER ACTIVITY OVER ESPECIALLY THE ATLANTIC WATERS FRIDAY INTO SATURDAY. AS INSTABILITY AND MOISTURE INCREASE THROUGH A DEEPER LAYER, MORE SCATTERED SHOWERS AND PERHAPS A FEW THUNDERSTORMS ARE POSSIBLE SUNDAY. AN UPPER TROUGH AND WEAK FRONTAL BOUNDARY WILL MOVE INTO THE SOUTHEAST STATES MONDAY INTO TUESDAY. AS LOW LEVEL FLOW BECOMES SOUTHERLY, MOISTURE WILL CONTINUE TO SURGE NORTHWARD WITH AT LEAST CHANCE POPS WARRANTED FOR MUCH OF THE REGION. AN AREA OF LOW PRESSURE IS STILL EXPECTED TO MOVE EAST ACROSS THE NORTHERN GULF COAST SPREADING DEEPER MOISTURE ACROSS THE ENTIRE FLORIDA PENINSULA TUESDAY INTO WEDNESDAY WITH CONTINUED PRECIPITATION CHANCES. && .AVIATION...18Z ISSUANCE...MAINLY VFR IS EXPECTED THROUGH THE PERIOD. HOWEVER...SCATTERED SHOWERS ARE BEGINNING TO DEVELOP ACROSS THE LAKE REGION EARLY THIS AFTERNOON...AND THESE WILL MOVE EAST TOWARDS KPBI OVER THE NEXT HOUR OR TWO. IN ADDITION...THE EAST COAST SEA BREEZE IS EXPECTED TO DEVELOP OVER THE NEXT HOUR OR SO. THE SEA BREEZE IS EXPECTED TO PUSH INTO KPBI SOUTHWARD TO KFLL...AND THIS SHOULD HELP ENHANCE ACTIVITY. KEPT VCTS IN AT ALL EAST COAST TERMINALS THIS AFTERNOON...BUT THE BEST CHANCE WILL BE FROM KFLL NORTHWARD. STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGH THE EARLY EVENING. STORMS WILL BE CAPABLE OF PRODUCING HIGH WINDS TO 50 KT...HAIL...AND FREQUENT LIGHTNING. THE STORMS ARE EXPECTED TO MOVE OFF THE COAST EARLY THIS EVENING WITH TRANQUIL WEATHER OVERNIGHT. HIGH PRESSURE WILL BUILD INTO THE SOUTHEAST AND WESTERN ATLANTIC...AND WINDS WILL SHIFT AROUND TO THE EAST AND NORTHEAST LATE TONIGHT AND THROUGH THE END OF THE TAF PERIOD. && .MARINE...EASTERLY FLOW WILL RESUME IN WAKE OF A FRONTAL PASSAGE ON FRIDAY MORNING. AS THE PRESSURE GRADIENT TIGHTENS, WINDS WILL INCREASE LATE FRIDAY THROUGH SATURDAY. SEAS WILL ALSO BUILD DURING THIS PERIOD, PARTICULARLY DUE TO INCREASING WIND WAVES. && .FIRE WEATHER...NO SIGNIFICANT CONCERNS AS RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL THRESHOLDS OVER AT LEAST THE NEXT FEW DAYS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 70 84 73 84 / 20 20 20 20 FORT LAUDERDALE 75 84 75 83 / 20 20 20 20 MIAMI 73 85 74 84 / 20 20 20 20 NAPLES 70 90 69 90 / - 10 10 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...14/MJB AVIATION/RADAR...84/AK
Hazardous weather outlook, May 10, 9:09 AM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 909 AM EDT THU MAY 10 2012 AMZ610-630-FLZ063-066>075-168-172>174-110415- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 909 AM EDT THU MAY 10 2012 ...FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE EAST COAST AND LAKE REGION THIS AFTERNOON AND EARLY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THE EARLY EVENING. THE THUNDERSTORMS WILL BECOME FOCUSED ACROSS THE EAST COAST AND LAKE REGION, WHERE A FEW STRONG OR SEVERE STORMS COULD DEVELOP. THESE STORMS MAY BE CAPABLE OF PRODUCING FREQUENT LIGHTING STRIKES, GUSTY WINDS OF 60 TO 70 MPH, LARGE HAIL AND HEAVY RAINS. THERE IS A VERY LOW PROBABILITY OF A TORNADO DEVELOPING ALONG THE ATLANTIC COAST THIS AFTERNOON. TORNADOES: A BRIEF TORNADO CANNOT BE RULED OUT ALONG THE ATLANTIC COAST SHOULD THUNDERSTORMS INTERACT WITH AN EAST COAST SEA BREEZE THIS AFTERNOON. WATERSPOUTS: THERE IS A LOW POTENTIAL FOR WATERSPOUTS ACROSS THE ATLANTIC WATERS AS WELL AS BISCAYNE BAY THIS AFTERNOON. WIND: STRONG WIND GUSTS OF 60 TO 70 MPH ARE POSSIBLE. HAIL: HAIL OF QUARTER SIZE OR LARGER IS POSSIBLE. FLOODING: ISOLATED LOCALES COULD SEE A FEW INCHES OF RAIN OVER A SHORT DURATION WHICH COULD LEAD TO ISOLATED STREET FLOODING. RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS AT THE COLLIER COUNTY BEACHES TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HIGH RISK OF RIP CURRENTS IS FORECAST FOR THE ATLANTIC BEACHES THIS WEEKEND. THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, May 10, 2:22 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
222 PM EDT THU MAY 10 2012
FLZ063-066-101900-
GLADES FL HENDRY FL
222 PM EDT THU MAY 10 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN GLADES COUNTY
NORTHEASTERN HENDRY COUNTY
* UNTIL 300 PM EDT
* AT 218 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF MOORE HAVEN...AND MOVING
EAST AT 25 MPH.
* THE STORM WILL AFFECT...
CLEWISTON...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2689 8111 2686 8108 2685 8109 2682 8105
2681 8094 2680 8095 2678 8094 2675 8089
2665 8088 2658 8091 2675 8128 2692 8122
TIME...MOT...LOC 1822Z 288DEG 21KT 2679 8111
AKSpecial weather statement, May 10, 2:59 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
259 PM EDT THU MAY 10 2012
FLZ063-066-067-101930-
GLADES FL HENDRY FL INLAND PALM BEACH COUNTY FL
259 PM EDT THU MAY 10 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL PALM BEACH COUNTY
SOUTHEASTERN GLADES COUNTY
NORTHEASTERN HENDRY COUNTY
* UNTIL 330 PM EDT
* AT 256 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTH OF CLEWISTON...AND MOVING
SOUTHEAST AT 25 MPH.
* THE STORM WILL AFFECT...
RURAL WESTERN PALM BEACH COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55
MPH...SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2681 8095 2677 8094 2674 8085 2671 8081
2671 8078 2669 8075 2670 8073 2677 8075
2676 8071 2675 8071 2676 8070 2673 8059
2647 8072 2663 8108 2682 8099
TIME...MOT...LOC 1859Z 294DEG 20KT 2670 8094
AKSpecial weather statement, May 10, 3:19 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
319 PM EDT THU MAY 10 2012
FLZ071>074-102000-
INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
319 PM EDT THU MAY 10 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL BROWARD COUNTY
NORTHEASTERN MIAMI-DADE COUNTY
* UNTIL 400 PM EDT
* AT 315 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR INTERSECTION U.S. 27 PINES BLVD...AND
MOVING EAST AT 15 MPH.
* THE STORM WILL AFFECT...
INTERSECTION U.S. 27 PINES BLVD...
MIRAMAR...
PEMBROKE PINES...
DAVIE...
PINES BLVD AND UNIVERSITY DRIVE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2610 8037 2610 8025 2589 8024 2592 8037
2593 8043 2596 8051 2607 8051
TIME...MOT...LOC 1919Z 271DEG 13KT 2601 8044
60Special weather statement, May 10, 3:29 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
329 PM EDT THU MAY 10 2012
FLZ067-102000-
INLAND PALM BEACH COUNTY FL
329 PM EDT THU MAY 10 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL PALM BEACH COUNTY
* UNTIL 400 PM EDT
* AT 324 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF CANAL POINT...AND MOVING
EAST AT 15 MPH.
* THE STORM WILL AFFECT...
PAHOKEE...
CANAL POINT...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2679 8068 2682 8069 2683 8067 2689 8062
2695 8062 2696 8061 2696 8034 2678 8028
TIME...MOT...LOC 1929Z 270DEG 14KT 2690 8067
AKSpecial weather statement, May 10, 3:30 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
330 PM EDT THU MAY 10 2012
FLZ067-102015-
INLAND PALM BEACH COUNTY FL
330 PM EDT THU MAY 10 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PALM BEACH COUNTY
* UNTIL 415 PM EDT
* AT 329 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR OKEELANTA...AND MOVING EAST AT 30 MPH.
* THE STORM WILL AFFECT...
OKEELANTA...
BELLE GLADE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55
MPH...SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2640 8038 2653 8084 2671 8080 2671 8078
2669 8075 2670 8073 2672 8074 2672 8073
2673 8034
TIME...MOT...LOC 1930Z 273DEG 25KT 2661 8073
AKThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:22 PM EDT | Special Weather Statement | MFL | Hendry | 38 min |
| May 10, 2:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| May 10, 2:59 PM EDT | Special Weather Statement | MFL | Hendry | 31 min |
| May 10, 3:19 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| May 10, 3:22 PM EDT | Special Marine Warning | MFL | 38 min | |
| May 10, 3:29 PM EDT | Special Weather Statement | MFL | Palm Beach | 31 min |
| May 10, 3:30 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| May 10, 4:02 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| May 10, 4:03 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 42 min |
| May 10, 4:11 PM EDT | Special Marine Warning | MFL | 64 min | |
| May 10, 4:33 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 22 min |
| May 10, 4:35 PM EDT | Special Marine Warning | MFL | 55 min | |
| May 10, 5:30 PM EDT | Special Marine Warning | MFL | 60 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.